advertisement
Question
Posted by: Lucy | 2009-12-07

Am I depressed

Dear Doc
My husband and I have recently started marriage counselling with a psychologist. During our last session I told the psychologist that I was treated for PND from January to March this year (Prohexal).
2008 was an especially difficult year for me in terms of my career, finances and family.
I was feeling very down and often thought of suicide.
However, my career made a turn for the better in Feb and soon thereafter I stopped the Prohexal, because I feel much, much better.
The psychologist asked me if I was certain that I am really no longer depressed, because my levels of irratability was not consistent with my personality profile.
Lately I have been experiencing difficulty sleeping although I am always tired.
Perhaps I am still depressed?
I gained alot of weight during my low time and my GP has now prescribed Duromine 30mg to assist me in losing the weight. I have now read about Ciplatrim and am wondering if this medication would be more suitable for me?
I do not want to stop the medication to help weight loss as my weight in itself will make me depressed!!!
Is there a way that I could treat depression and lose weight with one treatment?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lucy
Duramine may cause depression - be careful. You could rather ask your doctor to try something like Wellbutrin for you - this is an antidepressant that has weight loss as a side effect. It is an "old" drug so it does have some side effects and you can't use it if you have a tendency towards epilepsy.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-12-07

Hallo Lucy
Duramine may cause depression - be careful. You could rather ask your doctor to try something like Wellbutrin for you - this is an antidepressant that has weight loss as a side effect. It is an "old" drug so it does have some side effects and you can't use it if you have a tendency towards epilepsy.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement